MAUDE Adverse Event Report: TOTAL JOINT ORTHOPEDICS, INC. KLASSIC BLADE OFFSET FEMORAL STEM, POROUS, SIZE 6; KNEE FEMORAL IMPLANT

TOTAL JOINT ORTHOPEDICS, INC. KLASSIC BLADE OFFSET FEMORAL STEM, POROUS, SIZE 6; KNEE FEMORAL IMPLANT
Catalog Number 3107.06.000
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received feedback from both the surgeon and the sales rep regarding this revision case.Both commented on the age of the patient combined with the poor bone quality due to osteoporosis and type c femur as being the main contributing factors to the spontaneous fracture in this case.This is the first reported incident of a non-fall related femur fracture with any tjo stems.There are no deviations or nmrs for the femur lot that would identify anything abnormal about the femur used in the primary case.Therefore, there is no conclusive finding related to the stem itself or the procedure, the likely cause is patient related due to poor bone quality.
 
Event or Problem Description
A serious injury resulted in the need for surgical intervention due to a spontaneous vancouver type b2 fracture with stem subsidence 10 days after the primary tha surgery with no reported fall or incident by the patient.Surgeon reported the patient was very osteoporotic with a type c femur.

Brand Name
KLASSIC BLADE OFFSET FEMORAL STEM, POROUS, SIZE 6
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
TOTAL JOINT ORTHOPEDICS, INC.
1567 east stratford avenue
salt lake city UT 84106
Manufacturer Contact
kaisa cardall
1567 e stratford ave
salt lake city, UT 84106
8014866117
MDR Report Key24449125
Report Number3008544874-2026-00002
Device Sequence Number10443312
Product Code LPH
UDI-Device Identifier00814703012341
UDI-Public00814703012341
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K151440
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3107.06.000
Device Lot NumberM231130-6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale